English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fibers of partial totalizations of a pointed cosimplicial space

MPS-Authors
/persons/resource/persons236259

Stojanoska,  Vesna
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Mathew_Fibers_oa_2016.pdf
(Any fulltext), 218KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Mathew, A., & Stojanoska, V. (2016). Fibers of partial totalizations of a pointed cosimplicial space. Proceedings of the American Mathematical Society, 144(1), 445-458. doi:10.1090/proc/12699.


Cite as: https://hdl.handle.net/21.11116/0000-0004-0D10-C
Abstract
There is no abstract available